MathSciNet Relay Station
MathSciNet bibliographic data
MR1318878 (97g:58057) 58F05 (57R15 57S15 58D19)
Jeffrey, Lisa C.; Kirwan, Frances C. Localization for nonabelian group actions. Topology 34 (1995), no. 2, 291–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement